# SDR ASAA0954131

- Difficulty date: January 2, 2009
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 7,450 hours, 2,165 cycles
- Engine: Ge CFM567B24
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 28B5457
- Part serial: 17B0741
- Condition: Malfunctioned
- Location: Apu
- Part time: 7,450 hours, 2,165 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LITE ILLUMINATED. GROUNDED YES. REMOVED AND INSTALLED A NEW APU STARTER GENERATOR IAW AMM 49-41-21 00 801 APU MAINT MSG 49 41012 NO APU ROTATION. DURING STARTER GENERATOR INSTALLATION TEST APU STARTED BUT AUTOSHUT DOWN AFTER 1 MIN FAULT LIGHT ILLUMINATED. FAULT CODE 49 94299 STARTER GENERATOR OIL FILTER CLOGGED. INSPECTED MAGNETIC DRAIN PLUG NO CONTAMINATION FOUND. REMOVED AND REPLACED OIL FILTER ELEMENTS AND RESET OIL FILTER INDICATOR ON LUBE FILTER. FOUND NO CONTAMINATION IN FILTERS. ACCOMPLISHED FIM TASK 49-90-00 810 809 AND STARTER GENERATOR INSTALLATION TEST REF MM 49-41-21 400 801 STEP H. NO MORE FAULTS FOUND.
